# SDR AALA202007319009

- Difficulty date: July 23, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 33,934 hours, 13,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PRESSURE DECK OF OF RH UPPER WHEEL WELL AT STA 663 BETWEEN RBL 40 AND RBL 45, MEASURING L=0.6 IN, W=0.3 IN, D=0.4 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 57-10-10-2R-3.
